Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 255, NWS Pueblo, CO

October 10, 2007Baca County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Oct 10, 2007, 6:29 PM MDT for Baca County, Colorado. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2007, 6:29 PM MDT (00:29 UTC)
Expired
Oct 10, 2007, 7:09 PM MDT
In force
40 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Baca County, CO

The radar

The Dodge City radar (KDDC), 212 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 453 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
453 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
2103 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 110029
SVRPUB
COC009-110130-
/O.NEW.KPUB.SV.W.0255.071011T0029Z-071011T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
629 PM MDT WED OCT 10 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BACA COUNTY IN SOUTHEAST COLORADO...

* UNTIL 730 PM MDT...

* AT 625 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  CENTERED 13 MILES SOUTHWEST OF STONINGTON...OR 23 MILES WEST OF
  ELKHART...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST   
CENTRAL BACA COUNTY...SOUTH AND SOUTHWEST OF STONINGTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3702 10235 3717 10240 3724 10227 3731 10204
      3708 10204
TIME...MOT...LOC 0029Z 254DEG 19KT 3714 10226

$$
5 follow-up statements
000 
WWUS55 KPUB 110036
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
635 PM MDT WED OCT 10 2007

COC009-110130-
/O.CON.KPUB.SV.W.0255.000000T0000Z-071011T0130Z/
BACA CO-
635 PM MDT WED OCT 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EAST CENTRAL BACA COUNTY...

AT 634 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER 
SOUTHEASTERN BACA COUNTY ABOUT 10 MILES SOUTH-SOUTHWEST OF STONINGTON...OR 21 
MILES NORTHWEST OF ELKHART...AND WAS MOVING TOWARD THE EAST AT 20 
MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEAST BACA 
COUNTY...SOUTH OF STONINGTON.

THERE HAS BEEN A HISTORY OF LARGE DAMAGING HAIL.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3719 10235 3724 10227 3731 10204 3721 10204
      3720 10205 3719 10204 3708 10204 3703 10229
TIME...MOT...LOC 0035Z 254DEG 19KT 3714 10224

$$
000 
WWUS55 KPUB 110043
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
642 PM MDT WED OCT 10 2007

COC009-110130-
/O.CON.KPUB.SV.W.0255.000000T0000Z-071011T0130Z/
BACA CO-
642 PM MDT WED OCT 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHEASTERN BACA COUNTY...

AT 638 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER 
SOUTHEASTERN BACA COUNTY ABOUT 10 MILES SOUTH OF STONINGTON...OR 21 MILES 
NORTHWEST OF ELKHART...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTHEAST BACA 
COUNTY...SOUTH OF STONINGTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3719 10235 3724 10227 3731 10204 3721 10204
      3720 10205 3719 10204 3708 10204 3703 10229
TIME...MOT...LOC 0042Z 254DEG 19KT 3716 10219

$$
000 
WWUS55 KPUB 110051
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
650 PM MDT WED OCT 10 2007

COC009-110130-
/O.CON.KPUB.SV.W.0255.000000T0000Z-071011T0130Z/
BACA CO-
650 PM MDT WED OCT 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EAST CENTRAL BACA COUNTY...

AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 10 
MILES SOUTH OF STONINGTON...OR 18 MILES NORTHWEST OF 
ELKHART...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH EAST BACA 
COUNTY...SOUTH OF STONINGTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3721 10227 3731 10204 3721 10204 3720 10205
      3719 10204 3708 10204 3707 10211 3705 10213
      3706 10218
TIME...MOT...LOC 0050Z 257DEG 21KT 3716 10213

$$
000 
WWUS55 KPUB 110102
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
702 PM MDT WED OCT 10 2007

COC009-110130-
/O.CON.KPUB.SV.W.0255.000000T0000Z-071011T0130Z/
BACA CO-
702 PM MDT WED OCT 10 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR EAST CENTRAL BACA COUNTY...

AT 659 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND 
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED 10 
MILES SOUTHEAST OF STONINGTON...OR 16 MILES NORTHWEST OF 
ELKHART...AND WAS MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT RURAL AREAS SOUTHEAST OF STONINGTON.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3706 10213 3719 10220 3731 10204 3722 10204
      3720 10205 3718 10204 3708 10204 3707 10207
      3708 10208
TIME...MOT...LOC 0102Z 256DEG 20KT 3718 10206

$$
000 
WWUS55 KPUB 110109
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT WED OCT 10 2007

COC009-110120-
/O.CAN.KPUB.SV.W.0255.000000T0000Z-071011T0130Z/
BACA CO-
710 PM MDT WED OCT 10 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL BACA COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3706 10213 3719 10220 3731 10204 3722 10204
      3720 10205 3718 10204 3708 10204 3707 10207
      3708 10208
TIME...MOT...LOC 0110Z 256DEG 20KT 3719 10201

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 3:15 PM MDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 10, 3:15 PM MDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PUEBLO CO
315 PM MDT WED OCT 10 2007

.SHORT TERM...
(TONIGHT AND THURSDAY)

...A FEW SHOWERS AND STORMS INTO EARLY EVENING THEN QUIET...

CURRENTLY...WEAK DISTURBANCE MOVING ACROSS THE SOUTHERN ROCKIES IS
JUST STRONG ENOUGH TO DEVELOP A FEW SHOWERS AND STORMS OVER THE
CWA.  LOWER LEVELS ARE DRY AND THE MAIN THREAT BESIDES ANY LIGHTNING
WILL BE THE POTENTIAL FOR SOME GUSTY WINDS.

TONIGHT...ANY SHOWERS AND STORMS WILL DISSIPATE BY MID EVENING WITH
THE END OF SURFACE HEATING.  THE AREA OF ISOLATED POPS IN THE GRIDS
WERE EXTENDED EASTWARD OVER MUCH OF THE PLAINS...FROM ROUGHLY US 50
AND TO THE SOUTH.  ISOLATED POPS WERE ALSO ADDED ALONG THE
INTERSTATE 25 CORRIDOR AS SOME SMALL CELLS TRYING TO DRIFT OFF OF
THE WET MOUNTAINS AND PIKES PEAK.  AFTER MID EVENING...IT WILL BE A
QUIET NIGHT...WITH DRIER AIR ALOFT MOVING INTO THE REGION.

THURSDAY...WITH DRY AND MILD AIR ALOFT...EXPECT A WARM AND MOSTLY
SUNNY DAY OVER THE REGION.  MAXIMUMS WERE ADJUST UPWARD TO BE A
DEGREE OR TWO CLOSER TO THE MAV GUIDANCE.  THE PLAINS WILL BE ON THE
FRINGES OF HIGH PRESSURE OVER THE UPPER MIDWEST.  SOUTHERLY FLOW
OVER THE EASTERN PLAINS WILL ADVECT SOME LOW LEVEL MOISTURE INTO THE
REGION. NAM GRIDS AND MOST OF BUFKIT SOUNDINGS SHOW THAT THE LOWER
LEVELS ARE CAPPED. THE BUFKIT SOUNDING FOR SPRINGFIELD HAS THE CAP
DISSIPATING BY LATER AFTERNOON...BUT POPS WERE NOT ADDED BASED ON
BUFKIT SOUNDINGS FOR ONE SITE.  MINOR POPS CAN BE ADDED TO THE FAR
EASTERN PLAINS IF MORE MOISTURE GET ADVECTED NORTHWARD.  --PGW--

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)
CONCERN FOR THIS FORECAST CYCLE ARE FOCUSED ON THE SATURDAY-MONDAY
PERIOD. PRETTY GOOD MODEL AGREEMENT ON THE NEXT WEATHER SYSTEM
UNTIL SUNDAY.  UPPER LOW MOVES INTO WEST COAST OF CALIFORNIA THEN
ACROSS THE GREAT BASIN SATURDAY AND ACROSS COLORADO SUNDAY AND
MONDAY. GFS AND ECMWF HAVE SIGNIFICANT DIFFERENCES SUNDAY THROUGH
TUESDAY WITH THE GFS MOVING THE SYSTEM THROUGH FASTER. GFS IS A
LITTLE DEEPER BUT ECMWF IS MORE CUT OFF. ON SUNDAY THE GFS OPENS
THE LOW UP AND MOVES IT ACROSS KANSAS WHILE THE ECMWF HOLDS IT
BACK SLIGHTLY THEN LIFTS IT INTO NEBRASKA. BY MONDAY NIGHT THE TWO
MODELS LOOK LIKE THEY ARE ON DIFFERENT PLANETS. DGEX IS KIND OF IN
BETWEEN. LOOKS LIKE THE ECMWF IS MORE AGGRESSIVE WITH THAT HUGE
LOW IN EASTERN CANADA SO GUESS THAT IS THE REASONING FOR SLOWING
THE SYSTEM. FOR NOW INCREASED POPS SATURDAY NIGHT AND SUNDAY
SIMILAR TO SURROUNDING WFOS. THINKING THAT THE ECMWF HAS DONE
THIS WITH PREVIOUS SYSTEMS AND THEY ENDED UP MORE PROGRESSIVE BUT
THEN THEY DIDNT HAVE TO CONTEND WITH THE LARGE LOW DOWNSTREAM.
ANYWAY WENT IN BETWEEN MODELS AND SHOWED MORE CLOUDS AND PRECIP
FOR SUNDAY INTO MONDAY THEN ACCEPTED THE RIDGING FOR EARLY NEXT
WEEK TO DRY IT OUT. INCREASED WINDS A FEW KNOTS ON SATURDAY WITH
100+ JET OVER THE AREA AHEAD OF THE UPPER LOW. -FORTUNE- &&

.AVIATION...

ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL MID
EVENING OVER MUCH OF THE REGION. BEST CHANCES FOR CONVECTION WILL
BE OVER THE MOUNTAINS. SOME GUSTY WINDS ARE POSSIBLE WITH ANY
SHOWERS OR THUNDERSTORMS AS THE LOWER LEVELS ARE DRY.
OTHERWISE....IT WILL BE DRY WITH VFR CONDITIONS.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

06/21
Hazardous weather outlook, Oct 10, 6:55 AM MDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
655 AM MDT WED OCT 10 2007

COZ058>089-093>099-111300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
655 AM MDT WED OCT 10 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHWEST MOUNTAINS
TODAY. ONE OR TWO OF THESE STORMS MAY MOVE ACROSS THE SAN LUIS
VALLEY AND ACROSS THE SANGRE DE CRISTO MOUNTAINS THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AS A STORM SYSTEM MOVES ACROSS THE REGION THIS WEEKEND...ISOLATED TO
SCATTERED THUNDERSTORMS AS WELL AS HIGHER ELEVATION SNOWS ARE
EXPECTED TO OCCUR FROM LATE FRIDAY INTO EARLY SUNDAY NIGHT. AT THIS
TIME...THE BEST POTENTIAL FOR ACCUMULATING SNOW IN THE HIGHER
TERRAIN SHOULD BE NOTED FROM SATURDAY EVENING INTO SUNDAY. THE
MAIN THREATS FROM THE POTENTIAL THUNDERSTORM ACTIVITY SHOULD BE
HAZARDOUS CLOUD TO GROUND LIGHTNING...HAIL...PERIODS OF HEAVY
RAINFALL AT LOWER ELEVATIONS AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Oct 10, 6:14 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
614 PM MDT WED OCT 10 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             8 E CAMPO               37.10N 102.43W
10/10/2007  M1.00 INCH       BACA               CO   PUBLIC

&&

KT

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.